Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



An inversion theorem for Hankel transforms

Author: Alan L. Schwartz
Journal: Proc. Amer. Math. Soc. 22 (1969), 713-717
MSC: Primary 44.30
MathSciNet review: 0243294
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bochner and K. Chandrasekharan, Fourier Transforms, Annals of Mathematics Studies, no. 19, Princeton University Press, Princeton, N. J.; Oxford University Press, London, 1949. MR 0031582
  • [2] Erdélyi et al, Tables of integral transforms, Vol. II, McGraw-Hill, New York, 1953.
  • [3] I. I. Hirschman Jr., Variation diminishing Hankel transforms, J. Analyse Math. 8 (1960/61), 307–336. MR 157197,
  • [4] E. C. Titchmarsh, Introduction to the theory of Fourier integrals, Oxford Univ. Press, London, 1959.
  • [5] G. N. Watson, A treatise on the theory of Bessel functions, Cambridge Mathematical Library, Cambridge University Press, Cambridge, 1995. Reprint of the second (1944) edition. MR 1349110

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 44.30

Retrieve articles in all journals with MSC: 44.30

Additional Information

Article copyright: © Copyright 1969 American Mathematical Society